# SDR SWAA2025103019099

- Difficulty date: September 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME BETWEEN BS 294.5 - 296.5, S-8 & 9R AT FWD GALLEY DOOR AREA.   CRACK LENGTH 1.375 IN.  REPLACED STUB FRAME IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 141A8370, SHEET 9, REV -, SHEET 10, REV D.
